# SDR DXTA2012081305094

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 3,812 hours, 2,570 cycles
- Engine: Pwc PW306C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99146502
- Part serial: 0054W
- Condition: Malfunctioned
- Location: Nlg
- Part time: 149 hours, 114 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  AND LANDING GEAR RETRACTION,  NOSE GEAR INDICATOR REMAINED GREEN ACCOMPANIED BY THE RED UNLOCK LIGHT.  CREW FOLLOWED ALL CHECKLISTS AND RETURNED FOR LANDING WITHOUT FURTHER INCIDENT.  TROUBLESHOT TO BAD NOSE WHEEL STEERING UNIT REMOVED AND REPLACED NWS UNIT IAW CE-680 M/M CHAPTER 32-50-00. ADJUSTED NWS CABLES IAW MM 32-50-00. TRAVEL CHECKS GOOD, RIGGING AND OPS CHECKED GOOD IAW 32-50-00. RETRACT CENTERING AND LEAK CHECKED GOOD.
